# SDR SWAA2023082284107

- Difficulty date: July 30, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,519 hours, 12,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR Z-ANGLE HAS CORROSION ON UPPER FLANGE AT BS 326.<[01] REMOVED DAMAGE PER SRM 51-10-02 AND FOUND MATERIAL LOSS BEYOND ALLOWABLE LIMITS PER SRM 53-10-15-1A-1.;[02] REMOVED ANGLE FOR REPLACEMENT. DRILLED UP AND COUNTERSUNK NEW ANGLE IAW SRM 51-40-02.;[03] REMOVED ANGLE FOR REPLACEMENT. DRILLED UP AND COUNTERSUNK NEW ANGLE IAW SRM 51-40-02. OK TO INSTALL.;[04] RII; COMPLIED WITH INSPECTION; REMOVED ANGLE FOR REPLACEMENT. DRILLED UP AND COUNTERSUNK NEW ANGLE IAW SRM 51-40-02. OK TO INSTALL.;[05] INSTALLED THE NEW ANGLE PER SRM 51-40-02;[06] RII INSPECTION C/W.
